Markov dilation of Diffusion Type Processes and Its Application to the Financial Mathematics
The Markov dilation of diffusion type processes is defined. Infinitesimal operators and stochastic differential equations for the obtained Markov processes are described. Some applications to the integral representation for functionals of diffusion type processes and to the construction of a replicating portfolio for a non-terminal contingent claim are considered.
Unable to display preview. Download preview PDF.
- 1.U. G. Haussman, Functionals of Itô's processes as stochastic integrals. SIAM J. Control Optim. 16(1978), 251-269.Google Scholar
- 2.H. Ahn, Semimartingale integral representation. Ann. Probab. 25(1997), No. 2, 995-1010.Google Scholar
- 3.R. Sh. Liptzer and A. N. Shiryaev, Statistics of random processes. (Russian) Nauka, Moscow, 1974.Google Scholar
- 4.R. J. Elliot, Stochastic calculus and applications. Springer, Berlin, etc., 1982.Google Scholar
- 5.Yu. L. Daletskii and S. V. Fomin, Measures and differential equations in infinite dimensional spaces. (Russian) Nauka, Moscow, 1983.Google Scholar
- 6.P. Levy, Problems concrets d'analyse fonctionelle, Deuxeme edition, Gautier-Villars, Paris, 1951.Google Scholar
- 7.R. J. Chitashvili, Martingale ideology in the theory of controlled stochastic processes. Probability theory and mathematical statistics (Proc. IV USSR-Japan symposium, Tbilisi, 1982). Lecture Notes in Math. 1021, 77-92, Springer, Berlin, etc., 1983.Google Scholar
- 8.N. Dunford and J. T. Schwartz, Linear operators, Part 1, Interscience Publishers Inc., N. Y., 1958.Google Scholar
- 9.L. I. Gihman and A. V. Skorohod, Introduction to the theory of random processes. (Russian) Nauka, Moscow, 1977.Google Scholar
- 10.M. Musiela and M. Rutkovski, Martingale methods in financial modeling. Springer, Berlin-Heidelberg-New York, 1997.Google Scholar